Singularities of the solution of the cauchy problem

In this chapter, we use the formula for the solution of the Cauchy problem in terms of the ramified integrals obtained in Chapter 6 and describe the singularities of the solution. © Springer International Publishing AG 2017.

Authors
Savin A. 1, 2 , Sternin B. 1, 2
Collection of articles
Publisher
Birkhauser Verlag AG
Number of issue
9783319517438
Language
English
Pages
69-79
Status
Published
Year
2017
Organizations
  • 1 RUDN University, Department of Applied Mathematics, Moscow, Russian Federation
  • 2 Leibniz Universität Hannover, Institut für Analysis, Hannover, Germany
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5975/